# SDR UIEA201910225760

- Difficulty date: October 20, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,284 hours, 11,265 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7497 · Ignition System Wiring
- Part: Lead
- Part number: 90431054
- Part serial: UNN2444H
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITEM 1: STATUS MSG L ENGINE IGNITER 1.  ITEM 2: INFO ONLY - NO LIGHTOFF L ENG, FIRST START USED BOTH IGNITERS. 2ND START GOOD, ENG START SWITCH REMAINS IN BOTH.                                                                                                         ( TRANSFERRED TO MDDR 119429 PER MEL 74-00-01B, CAT 'C', DUE: 31-OCT-2019.  LP 1214199 - M5: PERFORMED BITE ON L PIMU, NO FAULTS NOTED. PERFORMED SINGLE IGNITER ENGINE START X2 IAW AMM 71-00-00, BOTH STARTS GOOD. (DMI REMAINS OPEN)  REF LOG PAGE 1214213 ITEM M4; REMOVED AND REPLACED LEFT ENGINE #1 IGNITION EXCITER IAW 74-11-01. SEE PAGE 1214214 ITEM M9 FOR FURTHER ACTION PERFORMED P/N OFF 10-631045-2B  S/N OFF UNNEP111  REF LOG PAGE 1214214 ITEM M9; REMOVED AND REPLACED LEFT ENGINE#1 IGNITION LEAD IAW AMM 74-21-01. THIS CLEARS MDDR 119429.  )
